Jump to content
CrazyBoards.org

Recommended Posts

I seem to remember hearing that the higher the dose of Seroquel, the less likely it is to make one sleepy. My NP says she doesn't think this is so. What have people's experiences been? I'd appreciate any input as I'm trying to fine-tune my (current) med cocktail. Thanks!

Link to comment
Share on other sites

It does generally seem to be the case that people find the lower doses more sedating than the higher. I'm the exception to the rule in that anything under 800mg really does nothing to shut my head up and let me sleep. I may as well be swallowing sugar pills.

Link to comment
Share on other sites

Thanks for all the replies. Seems like it's a true case of YMMV. I'm just tired of feeling sedated all the time, and trying to find a cocktail that lets me stay sane-ish yet somewhat alert.

Link to comment
Share on other sites

How long have you been on it, Zenbean? I found that after a few weeks my daytime sedation was much less. It also still knocked me out at night but about 90 mins after taking it rather than the 20-30 minutes it originally took. I don't know if the lack of ability to drag your ass out of bed ever really goes away.... but now that I have an extra hour before it knocks me out I take it earlier in the evening & that seems to help me in the morning.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...